# SDR SB07022

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE AFT RIGHT GALLEY EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY SUPPLY PACK IN ASSOCIATION WITH MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD.
